# SDR USAA2013062400004

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 60,844 hours, 22,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11, ACFT RIGHT EMERGENCY LIGHTING STRIP ON FLOOR IS BOWED UP. RESEATED EMERGENCY FLOOR STRIP ON ROW 11 AS REQUIRED.  CHECKS OK.
